Each softgel capsule contains :
|Solubilized Ibuprofen equiv. to Ibuprofen||400 mg|
|(present as free acid and potassium salt)|
- Temporarily relief of minor aches and pain associated with the common cold, headache, toothache, muscular aches, backache, minor pain of arthritis, pain of menstrual cramps (dysmenorrheal).
- Temporarily reduces fever.
Adults and children over 12 years, take 1 capsule every 4-6 hours when symptoms occur. But do not exceed 3 capsules in 24 hours unless directed by physician.
6 x 10 capsules in blister
The most frequent adverse effects of Ibuprofen involve the irritation of gastrointestinal tract.
Contraindicated in person with known hypersensitivity to aspirin and other nonsteroidal anti-inflammatory drugs (NSAIDs). Ibuprofen may cause a severe allergic reaction which may include hives, facial swelling, asthma or shock.
- Should not be administered with other nonsteroidal anti-inflammatory drugs (NSAIDs) and aspirin due to potentiate adverse gastrointestinal effect.
- Should not take with alcoholic drink.
- Use with caution in person with peptic ulcer disease.
- Stop taking Ibuprofen and consult physician if fever persist more than 3 days and/or pain persist more than 10 days.